Alert archive / Florida / Special Weather Statements in 2024
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Aug 3, 2024, 4:16 PM EDT for Martin County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2024, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 3, 2024, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Melbourne, FL
- Hail
- 0.00 in
- Wind
- 50
County Martin County, FL
The radar
The Melbourne radar (KMLB), 112 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305
WWUS82 KMLB 032016
SPSMLB
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Sat Aug 3 2024
FLZ058-264-032045-
Okeechobee FL-Inland Martin FL-
416 PM EDT Sat Aug 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKEECHOBEE AND
WESTERN MARTIN COUNTIES THROUGH 445 PM EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm near
J And S Fish Camp, moving northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
J And S Fish Camp and Port Mayaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2700 8062 2708 8066 2711 8066 2712 8068
2714 8069 2716 8071 2719 8076 2721 8074
2721 8067 2720 8065 2701 8050 2696 8061
TIME...MOT...LOC 2016Z 153DEG 15KT 2705 8063
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
KellyWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:14 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 3, 2:14 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
214 PM EDT Sat Aug 3 2024
...New AVIATION...
.AVIATION...
(18Z TAFs)
Issued at 214 PM EDT Sat Aug 3 2024
Mainly VFR is forecast outside of storms through SUN AM. Scattered to
numerous showers/storms are forecast at times through the TAF
period as TD 4 moves into the E Gulf of Mexico. TAFs begin with
VCTS/TEMPO groups into this PM with predominate TSRA into SUN PM.
SE winds with gusts to 20-25kts are forecast outside of storms
with the potential for gusts up to 30-40kts in the strongest storms.
&&
.UPDATE...
Issued at 1022 AM EDT Sat Aug 3 2024
Tropical Depression 4 will continue to move W/NW over western Cuba
emerging into the southeast Gulf of Mexico this afternoon. This
system is forecast to gradually strengthen as it lifts N/NW into
the eastern Gulf of Mexico, becoming a Tropical Storm later today
into this evening. Deep tropical moisture is already expanding NW
across the area, with PW values climbing to 2.2-2.4" into this
afternoon. Wind fields have also been strengthening as the
pressure gradient continues to tighten between the Atlantic ridge
to the east and Tropical Depression 4 to the south. This will lead
to a breezy SE flow across the region, with sustained speeds up
to 15-20 mph and gusts to 25-30 mph. Rain chances remain high for
today, and forecast still calls for increasing convective coverage
with daytime heating, with numerous showers and scattered storms
moving quickly from the SE to NW across the area.
This activity will be capable of producing occasional to frequent
lightning strikes, gusty winds to 40 to 45 mph and heavy
downpours. While storm motion will be quick, any persistent or
repeating bands of heavier showers and storms will be capable of
producing locally heavy rainfall to 2-4 inches, especially along
the coast, south of the Cape where convergence will be maximized
due to the elevated onshore flow. WPC maintains a Marginal Risk
for excessive rainfall across all of east central Florida today.
Increasing showers and storms and cloud cover is forecast into the
afternoon, which will result in afternoon highs in the upper 80s
to low 90s. However, the very humid conditions from the tropical
airmass will still produce peak heat indices around 102-107, with
some locations possibly reaching 108, especially northwest of
I-4 before convection and cloud cover continues to increase
through the day.
&&
.PREVIOUS DISCUSSION...
Issued at 539 AM EDT Sat Aug 3 2024
Key Messages:
- Tropical Depression 4 is forecast to become a tropical storm by
tonight, bringing increasing rainfall impacts to east central
Florida. Any changes in the track could bring additional impacts to
the area, so continue to monitor the forecast over the coming days.
- A Slight Risk of excessive rainfall is forecast across the north
on Sunday, with a Marginal Risk southward.
-Deteoriating boating conditions starting this afternoon, with
hazardous winds and seas developing.
Today-Tonight... The Atlantic high will continue to shift northward
today as Tropical Depression 4 begins to move towards the southwest
and western portions of the Florida peninsula. The latest National
Hurricane Center forecast has Tropical Depression 4 tracking west
northwest at 17 knots over Cuba, reemerging in eastern Gulf of
Mexico where it could potentially strengthen into Tropical Storm
Debby, before continuing to move northward closer to southwest
Florida. Locally, light onshore flow will become southeast and
increase to 10-15 mph by this afternoon, as the east coast sea
breeze forms and pushes inland this afternoon.
Deep tropical moisture will move into the area, with forecast PW
values being well above 2". This will support widespread showers and
storms this afternoon, with the east coast sea breeze forecast to be
the primary forcing mechanism behind the shower and storm
development this afternoon and early evening. Along with the abundant
moisture, the forecast soundings show DCAPE around 600-800 J/kg, and
sufficient instability (MUCAPE ~ 2300 J/kg). The primary storm
hazards today will be occasional to frequent lightning strikes, wind
gusts up to 45 mph, and heavy downpours. One to three inch rain
totals with locally higher amounts will be possible, which could
induce minor/nuisance flooding, especially in low-lying or prone
areas. By this evening, the out rain bands of the tropical cyclone
are forecast to begin to push into east central Florida, with
scattered to numerous showers and scattered lightning storms
expected. Main storm threats with these outer rainbands will be
heavy rainfall. However an additional threat of gusty winds to
tropical storm force, and a tornado or two can not be ruled out.
Due to the moist tropical air mass, increasing cloud cover is
forecast for today, which will result in afternoon highs in the
upper 80s to low 90s. These temperatures combined with high humidity
will produce heat indices ranging between 102-107, with some
locations possibly reaching 108, especially northwest of I-4.
Overnight lows will be in the mid to upper 70s.
Sunday-Monday... Tropical Depression 4 (potentially Tropical Storm
Debby) will continue to move northward paralleling the western coast
of Florida late this weekend. The latest National Hurricane Center
forecast has this tropical cyclone turning northeastward across the
Big Bend towards northeastern Florida into early next week where it
is forecast to slow down slightly. As a result, heavy rainfall
continues to be the primary concern at this time across east central
Florida, with the western interior having the greatest potential to
see the higher amounts of rainfall. However, any shifts in the track
will greatly impact the amount of rainfall totals east central
receives through early week.
Forecast PW values will stay well above 2" into early next week due
to the moist tropical airmass in place. Outer rain bands of the
Tropical system are forecast to impact east central Florida early
Sunday morning, with the greatest rain chances occurring Sunday into
Monday. Current forecast continues to indicate rainfall totals of 2
to 4 inches across east central Florida during this timeframe, with
locally higher amounts of 4 to 6 inches possible, particularly near
and north of the I-4 corridor. The Weather Prediction Center has
highlighted east central Florida under a Slight Risk for excessive
rainfall across the northern part of the county warning area, with a
Marginal Risk continuing southward. By Monday, as the system begins
to slowly move away from the Florida peninsula, a Marginal Risk
across the area will remain in place. In addition to the increased
rainfall amounts, a threat for wind gusts to tropical storm force
will be possible in these bands of showers, and a tornado or two can
not be ruled out. The Storm Prediction Center has outlined portions
of east central Florida, mainly across the northern portion of the
CWA, in a Marginal Risk for severe weather for the threat of
tornadoes on Sunday. However confidence in this remains low, as
there still remains uncertainty in the exact track, and any shift in
the track could lead to additional impacts for east central Florida.
Activity will gradually diminish into Monday night across east
central Florida as the tropical system continues to move
northeastward away from the local area.
Temperatures will be not quite as hot as previous days, due to the
increasing cloud cover from the tropical moisture. Afternoon highs
will reach in the mid to upper 80s on Sunday, and upper 80s to low
90s on Monday. These temperatures will combine with high humidity
values to produce peak heat indices of 100-106 on Sunday, and up to
108 on Monday. Overnight lows will generally remain in the mid to
upper 70s.
Tuesday- Friday... The tropical cyclone is forecast to continue to
move northward along the Georgia/Carolina coast through mid week,
with local impacts gradually diminishing. The Atlantic high will
begin to build south and westward back towards the Florida
peninsula. Locally, southwest flow will persist with speeds
generally around 10 mph. The east coast sea breeze is forecast to
form and push inland in the afternoon late week, backing the winds
south to southeast. Typical summertime convection returns to the
forecast, with scattered showers and lightning storms possible each
afternoon into early evening, with activity lingering across the
local Atlantic waters into the overnight hours. Afternoon
temperatures will climb back into the low to mid 90s under mostly
clear to partly cloudy skies. These temperatures combined with
higher humidity will produce peak heat indices ranging from 105 to
110. Overnight lows will be in the mid to upper 70s.
&&
.MARINE...
Issued at 539 AM EDT Sat Aug 3 2024
Today-Wednesday... Deteriorating boating conditions are forecast
into early next week as an approaching tropical cyclone leads to
increasing winds and seas locally. South to southeast winds
generally 15 to 20 KT will increase to 20-25 KT by this afternoon,
mainly south of Cape Canaveral. A Small Craft Advisory has been
issued for both the near and off shore waters of Brevard and the
Treasure Coast starting at 2PM. Winds will increase to 20-25 KT
across the Volusia waters tonight, with the Small Craft Advisory
expanding to those waters starting at 11PM. Have the SCA going
through 4 AM on Monday, but will likely need to extend the advisory
in time. Winds will shift southwest on Monday, with speeds gradually
decreasing through mid week. Speeds generally 15-20 KT on Tuesday,
and 10-15 KT on Wednesday.
Seas 3-4ft today will increase to 4-6ft on Sunday, before
subsiding to 3-5ft on Monday. Seas will being to build once again
on Wednesday, with seas 4-6ft in the nearshore and 5-7 ft in the
offshore waters. The tropical system is forecast to bring an
increase in rain chances across the local waters, with widespread
showers and scattered storms possible through early week. While
there still remains uncertainty in the exact impacts, lines of
gusty showers and rounds of heavy rainfall across the local waters
will be possible, with locally higher seas near the strongest
storms not able to be ruled out fully. Continue to monitor the
forecast for the latest.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 79 89 77 89 / 40 80 70 90
MCO 79 89 78 91 / 40 80 60 80
MLB 80 89 78 91 / 50 80 60 70
VRB 78 91 78 92 / 60 70 50 70
LEE 78 87 77 86 / 40 80 70 90
SFB 79 89 78 88 / 40 90 70 90
ORL 79 88 78 88 / 40 80 70 80
FPR 78 90 78 91 / 60 70 50 70
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for FLZ044-144.
AM...Small Craft Advisory from 11 PM this evening to 4 AM EDT Monday
for AMZ550-570.
Small Craft Advisory until 4 AM EDT Monday for AMZ552-555-572-
575.
&&
UPDATE...Weitlich
AVIATION...FehlingHazardous weather outlook, Aug 3, 11:47 AM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1147 AM EDT Sat Aug 3 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-040200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1147 AM EDT Sat Aug 3 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Numerous showers and lightning storms will move quickly northwest across the area through this afternoon, with multiple rounds of showers and storms possible through the day. The primary storm hazards today will be occasional to frequent lightning strikes, wind gusts to 40 to 45 mph, and heavy downpours. .EXCESSIVE RAINFALL IMPACT... While storms will be fast moving today, any persistent bands or repeated rounds of heavier showers and storms will be capable of producing locally heavy rainfall of 2 to 4 inches. This may lead to minor flooding of urban and poor drainage areas. .EXCESSIVE HEAT IMPACT... Peak heat index values may still reach around 102 to 107 degrees through early this afternoon, but increasing coverage of showers, storms and cloud cover through the day will bring relief to the heat. .RIP CURRENT AND SURF IMPACT... A Moderate risk for life-threatening rip currents continues at all central Florida Atlantic beaches today. Always swim near a lifeguard, and never swim alone. .WIND AND SEA IMPACT... Poor to hazardous boating conditions will exist across the waters today. South to southeast winds 15 to 20 knots will increase to around 20 knots across the Brevard County and Treasure Coast waters this afternoon, with a Small Craft Advisory going into effect. The advisory will be expanded northward into the Volusia County waters tonight as winds increase to 20 to 25 knots. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Tropical Depression Four is forecast to lift north to northwest over the eastern Gulf of Mexico, strengthening into a tropical storm as it makes landfall around the Florida Big Bend area early Monday morning. Higher coverage of outer rain bands from this system will move northward across the area through this weekend, with heavy rainfall being the primary threat at this time across east central Florida. Generally, 2 to 4 inches of total rainfall are forecast areawide with locally higher amounts of up to 6 inches possible through this weekend into early next week. In addition to the heavy rainfall potential, a threat for wind gusts to tropical storm force will be possible in the outer rain bands, and a tornado or two can not be ruled out. Changes in the track could bring additional impacts to the area. Continue to closely monitor the forecast over the coming days for updates on this system. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Watson/Weitlich
In the hours before
Special weather statement, Aug 3, 11:57 AM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1157 AM EDT Sat Aug 3 2024
FLZ154-159-164-259-264-031700-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Indian River FL-Coastal Martin FL-
1157 AM EDT Sat Aug 3 2024
...A STRONG THUNDERSTORM WILL IMPACT ST. LUCIE AND MARTIN COUNTIES
THROUGH 100 PM EDT...
At 1157 AM EDT, Doppler radar was tracking a strong thunderstorm near
Tequesta, moving north at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Jupiter, Walton, Fort Pierce, and Stuart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2697 8008 2697 8014 2695 8015 2696 8061
2711 8066 2713 8068 2721 8068 2756 8051
2757 8029 2719 8013 2703 8008
TIME...MOT...LOC 1557Z 161DEG 29KT 2696 8016
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SchaperLocal storm report, Aug 3, 12:24 PM EDT, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1224 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Tstm Wnd Gst 3 SE Johnathan Dickinso 26.99N 80.09W
08/03/2024 M41 MPH AMZ555 FL Mesonet
The mesonet site Jupiter Hills Club measured
a wind gust of 44MPH/38KTS from the
southeast.
&&
SchaperSpecial weather statement, Aug 3, 1:06 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
106 PM EDT Sat Aug 3 2024
FLZ044-144-031730-
Northern Lake County FL-Southern Lake County FL-
106 PM EDT Sat Aug 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE COUNTY THROUGH
130 PM EDT...
At 105 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ferndale, moving northwest at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Leesburg, Tavares, Howey-In-the-hills, Lake Griffin, and Lisbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2894 8180 2875 8166 2862 8166 2855 8174
2867 8195 2882 8195
TIME...MOT...LOC 1705Z 132DEG 19KT 2866 8175
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LawSpecial weather statement, Aug 3, 1:17 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Melbourne FL
117 PM EDT Sat Aug 3 2024
FLZ044-031800-
Northern Lake County FL-
117 PM EDT Sat Aug 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE COUNTY THROUGH
200 PM EDT...
At 116 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cassia, moving northwest at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Plymouth, Paisley, Cassia, DeBary, and Sorrento.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2896 8172 2896 8166 2902 8166 2913 8155
2890 8135 2889 8136 2889 8137 2887 8137
2886 8138 2883 8142 2881 8142 2878 8146
2879 8154 2893 8175
TIME...MOT...LOC 1716Z 132DEG 14KT 2889 8147
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LawSpecial weather statement, Aug 3, 1:48 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
148 PM EDT Sat Aug 3 2024
FLZ053-058-254-547-031830-
Okeechobee FL-Osceola FL-Inland Indian River FL-
Inland Southern Brevard FL-
148 PM EDT Sat Aug 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKEECHOBEE...
NORTHWESTERN INDIAN RIVER...SOUTHERN BREVARD AND OSCEOLA COUNTIES
THROUGH 230 PM EDT...
At 147 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kenansville, moving northwest at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Kissimmee, Lake Marian, Holopaw, Kenansville, and Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2806 8146 2806 8144 2801 8138 2807 8137
2807 8135 2808 8135 2809 8144 2826 8098
2774 8075 2758 8116 2766 8113 2782 8121
2785 8124 2786 8130 2792 8131 2794 8135
2795 8134 2800 8139 2800 8142 2804 8146
TIME...MOT...LOC 1747Z 150DEG 34KT 2783 8097
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LawSpecial weather statement, Aug 3, 4:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Sat Aug 3 2024
FLZ058-264-032045-
Okeechobee FL-Inland Martin FL-
416 PM EDT Sat Aug 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKEECHOBEE AND
WESTERN MARTIN COUNTIES THROUGH 445 PM EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm near
J And S Fish Camp, moving northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
J And S Fish Camp and Port Mayaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2700 8062 2708 8066 2711 8066 2712 8068
2714 8069 2716 8071 2719 8076 2721 8074
2721 8067 2720 8065 2701 8050 2696 8061
TIME...MOT...LOC 2016Z 153DEG 15KT 2705 8063
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KellyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:38 AM EDT | Small Craft Advisory | MLB | 5 days | |
| Aug 3, 8:34 AM EDT | Special Marine Warning | MLB | 56 min | |
| Aug 3, 10:35 AM EDT | Special Marine Warning | MLB | 55 min | |
| Aug 3, 10:57 AM EDT | Special Marine Warning | MLB | 93 min | |
| Aug 3, 11:57 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 63 min |
| Aug 3, 12:55 PM EDT | Special Marine Warning | MLB | 65 min | |
| Aug 3, 1:06 PM EDT | Special Weather Statement | MLB | Lake | 24 min |
| Aug 3, 1:17 PM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Aug 3, 1:48 PM EDT | Special Weather Statement | MLB | Osceola | 42 min |
| Aug 3, 1:57 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 3, 5:18 PM EDT | Special Weather Statement | MLB | Okeechobee | 27 min |
| Aug 3, 5:57 PM EDT | Special Marine Warning | MLB | 93 min | |
| Aug 3, 6:22 PM EDT | Special Weather Statement | MLB | Martin | 23 min |
| Aug 3, 6:29 PM EDT | Special Weather Statement | MLB | Okeechobee | 31 min |
| Aug 3, 6:45 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 45 min |
| Aug 3, 7:08 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 52 min |
| Aug 3, 7:26 PM EDT | Special Marine Warning | MLB | 79 min | |
| Aug 3, 7:44 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
Nearby
Special Weather Statements in Florida, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.